# SDR AALA20161110012

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 55,034 hours, 14,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 102839
- Condition: Failed
- Location: Cockpit
- Part time: 27,965 hours, 9,614 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN ASSEMBLY IAW AMM 21-25-01.  OPERATIONAL CHECKED GOOD.
